# SDR EY2R080424001

- Difficulty date: April 24, 2008
- Submitted: April 24, 2008
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Emb EMB-120
- Propeller: Hamstd 14RF9
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 7826761
- Condition: Cracked
- Location: Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(0087319) CRACKED RACE.
